# SDR RAIA951045

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: SM400D30
- Condition: Failed
- Location: Nr 2 Bus
- Part time: 16,251 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

STL - FLT 7176 - DC BUS NR 2 FAULTED.  MAINTENANCE REMOVED AND REPLACED CONTACTOR 12PU.  OPERATIONAL CHECK GOOD.  (M)
